# SDR SIMA202305154001

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 15,530 hours, 10,068 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RPTD LOST ALL NAVS. RTD TO DFW. NOT ABLE TO USE INSTRUMENT LANDING APPRCH IN DFW /UNABLE TO DO VISUAL. DVRTD TO SHV AND DECLARED EMERGENCY. LANDED SAFELY IN SHV.-C/A-PERFORMED FUNCTIONAL TEST OF LOCALIZER, LAND 2 AND GLIDESLOPE. 1 AND 2 CHECK IS GOOD IAW AMM 34-32-00
